# SDR P5CA0401058

- Difficulty date: March 11, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 62,026 hours, 13,880 cycles
- Engine: Pwa JT9D70A
- Engine time: 51,096 hours, 11,393 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: ED7472012
- Part serial: 89043318
- Condition: Failed
- Location: Epr
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 ENG WOULD NOT PRODUCE TAKEOFF THRUST OF 1.53 EPR.  DROPPED TO 1.45 EPR AT FWD THROTTLE STOP.  ABORTED T/O.  REPLACED EPR TRANSMITTER PER MM 77-11-02.  ENGINE GROUND OPS CHECK OK PER MM 71-00-11 TEST NR 9.
